MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451514H0
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a crack was present on the hub of a 5f ver 135° 100cm tempo diagnostic catheter.There was no reported patient injury.The hospital reported this case as an adverse event to the china nmpa.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a crack was present on the hub of a 5f ver 135° 100cm tempo diagnostic catheter.There was no reported patient injury.The hospital reported this case as an adverse event to the china nmpa.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.A non-sterile cath tempo 5f ver 135° 100cm catheter was received coiled inside a clear plastic bag and was unpacked for evaluation.Inspection of the unit identified a cracked line at the luer hub and a kinked condition on the catheter body located approximately 74 cm from the distal tip, with no other notable observations.Dimensional analysis was performed to verify the outer and inner diameters of the catheter, with measurements taken near the kinked area, and all results were found to be within specification.Examination of the cracked luer hub using a vision system identified fatigue striations on the cracked surface, which are commonly associated with separations resulting from material tensile overload, indicating the hub material had been subjected to a tensile force exceeding its material strength prior to cracking.Although these observations were documented, the exact cause of the observed conditions could not be conclusively determined during the evaluation, and the product analysis did not provide evidence suggesting the reported event was related to the manufacturing or design process.The reported ¿luer hub ¿ cracked¿ was seen during the product evaluation.The exact cause of the event cannot be found; however, the signs of mechanical interaction or stress noted during the product evaluation indicate procedural factors may be a contributing factor.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.The current device labeling does not include specific warnings regarding user¿s experience.The event is consistent with localized mechanical stress, potentially related to handling factors such as over-tightening or external compression.Prevention of such occurrences is addressed through operator training and adherence to standard interventional practice.The labeling includes a precaution stating that the device is intended for use only by physicians trained and experienced in diagnostic and interventional catheterization techniques.Based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23507087
Report Number9616099-2025-01792
Device Sequence Number15738382
Product Code DQO
UDI-Device Identifier10705032008464
UDI-Public(01)10705032008464(17)280430(10)18456347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451514H0
Device Lot Number18456347
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/09/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale